T Nation

Libido - Or Lack Of

Any thoughts on my total lack of libido?

I am currently running:

300mg Test. Cyp. E3D
300mg Primo E3D
100mg Masteron E3D
.5mg A’dex EOD (Have adjusted this dose for the past 4 or so weeks to no avail).

Along with the following supps. ED:

10g Fish Oil
300mg Co Q-10
400mg Acetyl L-Carnitine
200mg Alpha Lipoic Acid
850mg Metformin (split into 2 doses)

I also Take a multi and B-12 (Tabs.)

Whatever the reason… I get no morning wood and absolutely no libido whatsoever. Orgasms are minimal, but existent.

To call my lack of libido irritating would be mild… really a bothersome issue.

Any thoughts?

Thanks everyone for reading :P. (Come to think of it, what nitwit would thank someone for reading about his lack of wood?, better yet, what nitwit would write about it? :P)

Peace friends,

Jet

I can say that Primo has a tendency to impact my libido. Maybe bump the test up? Good luck…

The Arimidex seems like the only thing in that stack that would negatively impact libido. I’d recommend ginseng, but being a natural estrogen it might work against your bodybuilding goals.

Time2Jet,

Get your E2 levels checked. This is the most likely critical factor.

This post was flagged by the community and is temporarily hidden.

I too have the same problem. I’m on 500mg Test E. My sex drive and libido was out of control during the first seven weeks, then it all stopped!! not sure why, I was very bloated and my hands even hurt, so I purchased some adex .5eod to help with the bloat.

It has helped a ton with the bloat and I think it also might be helping with my libido, or I should say it helped today…anyone have any comments on this?? or understand what is going on with me? or what I should get check?

If anything it is the metformin that is doing it.

Try some cialis, and about 3mg of melanotan II.

Your problems will be fixed.

Probably though don’t even need the cialis, just the melanotan will do wonders :slight_smile:

[quote]bushidobadboy wrote:
Yeah, E will def. be the culprit. I still think that you should drop the a’dex altogether…

bushy[/quote]

I wonder bushy… really do… but I am so afraid of gyno :frowning:

[quote]Prisoner#22 wrote:
If anything it is the metformin that is doing it.

Try some cialis, and about 3mg of melanotan II.

Your problems will be fixed.

Probably though don’t even need the cialis, just the melanotan will do wonders :)[/quote]

I think my libido was low even before the metformin… certainly, with all this test. running around in my body I should be getting WOoD … well I would think at least… I hate to stop either the a’dex or metformin at this pt… no gyno in sight and I think the metformin may be working…seemingly took awhile to kick in but I do think it is working on the belly fat… so maybe I have to trade belly fat and/or tits for wood!.. the melanotan II seems like a good idea… could use a tan too…

When I do get wOoD it certainly isn’t the woOd I remember…

anyway… thanks P22 for the thoughts

Peace, Jet

[quote]KSman wrote:
Time2Jet,

Get your E2 levels checked. This is the most likely critical factor.[/quote]

Hey KS… good to hear from you…

yes, I SHOULD get my e-levels checked, problem with all of this is that I took TRT and turned it into a serious quest for a good looking naked body… I have been gearing, eating and working my ass off (or on, depending on who’s looking)… I am concerned that with all this gear running around my body that the doc is going to have to be aware that I have “Supplimented” his prescribed 200mg test cyp. 2x/mo. + 1mg Androgel ed. Thus my quandry…

I have been given some quality thoughtful advice from a lot of you either in forum or PM. Most of the time I think that the docs are oblivious to what it feels like to want to “Improve” the quality of one’s life through cosmetic chemisty. I can read between the lines here most of the time, but frankly I feel most confident here versus in the docs office. (I feel the flames coming)

I just want to look good naked.

Peace friend,

Jet

[quote]raiderUM wrote:
I too have the same problem. I’m on 500mg Test E. My sex drive and libido was out of control during the first seven weeks, then it all stopped!! not sure why, I was very bloated and my hands even hurt, so I purchased some adex .5eod to help with the bloat.

It has helped a ton with the bloat and I think it also might be helping with my libido, or I should say it helped today…anyone have any comments on this?? or understand what is going on with me? or what I should get check?[/quote]

Frankly, the adex never helped me one bit with the bloat… only getting rid of all but about 10 grams of carbs did it. So maybe my a’dex isn’t working at all?

[quote]Time2Jet wrote:
raiderUM wrote:
I too have the same problem. I’m on 500mg Test E. My sex drive and libido was out of control during the first seven weeks, then it all stopped!! not sure why, I was very bloated and my hands even hurt, so I purchased some adex .5eod to help with the bloat.

It has helped a ton with the bloat and I think it also might be helping with my libido, or I should say it helped today…anyone have any comments on this?? or understand what is going on with me? or what I should get check?

Frankly, the adex never helped me one bit with the bloat… only getting rid of all but about 10 grams of carbs did it. So maybe my a’dex isn’t working at all?
[/quote]

Well adex is typically hard on the libido, so if anything you could consider dropping it all together.

Looking closer at your cycle I see you are using Masteron, which tends to do well as an anti E itself, and you have primo in there as well.

I guess first drop the Arim for a while and see what happens then.

And you are correct bloat is more from high carb intake then estrogen aromatising. This is quite typical on the mass cycles as we all tend to eat far more cals then actually needed.

This post was flagged by the community and is temporarily hidden.

I think you should drop or reduce Adex…

Well a couple of days off of the a’dex and still no wood… but hopes are “high”… So, considering my stack… what should I be looking for in terms of sides without anti-a(e)? Scary knowing I am using nada to control it.

Peace friends… trying hard.

Jet.

Adex is self limiting in its effects, so 2mg/d does not do more than 1mg/d. Adex rescues libido for those on TRT who have E2 levels that are high [>35]. So these posts to not make any sense to me at all. Only blood work will get this issue grounded in fact. Only test E2 and CBC, or on any case, do not test for T, FT, LS, FST etc.

[quote]KSman wrote:
Adex is self limiting in its effects, so 2mg/d does not do more than 1mg/d. Adex rescues libido for those on TRT who have E2 levels that are high [>35]. So these posts to not make any sense to me at all. Only blood work will get this issue grounded in fact. Only test E2 and CBC, or on any case, do not test for T, FT, LS, FST etc.[/quote]

KS,

Okay, so let’s say the bw came back >35, now what? I mean at that point it’s grounded in fact, but what course of action?

Thanks for the consideration,

Jet

Since you’re taking Masteron I think it would be ok to drop your Adex altogether…at least until you can evaluate the result of the Adex absence.

With respect to Adex helping libido as one poster mentioned; I can honestly say that I am utilizing Adex now for the first time (almost done with cycle) and it has in fact decreased my libido as well as helped extremely with the bloat. So with all due respect to other posters, and the fact that every “body” is different I can say that it has worked “by the book” in my case.

Also, I take tramadol for some sinus pain issues I have which helps with my libido but I also read an interesting thread that refers to Dostinex as a nice libido increaser.

As far as your doctor concerns (cuz it’s probably not the wisest thing just to throw more gear at the problem)…I hate to state the obvious here but you can very easily see another doctor in your health plan and just schedule the blood work and get your results; make up something like your doc’s office it too busy right now and you can’t get it scheduled.

Any doc would be happy to just throw some phlebotomy revenue into their books. Hope this helps.

[quote]bushidobadboy wrote:
Pris, what’s your reasoning behind the metformin affecting libido?

I ask because it’s not a side that I was aware of and not one that I experienced myself. A few others on the board (over40, Speed, to name a couple) have not reported libido drops with met…

Cheers

bushy[/quote]

yah, you are right, however If anything I personally would not have a libido problem on what he was running. I would give the reason of metformin being a cause simply due to polypharmacy.

I am considereing the Melanotan II and have been for awhile. Thoughts on a great research lab? PM’s are welcomed. Thanks P22…

I am also considering adding some peptides to my routine (ie IGF-1 or mGf or both) any thoughts (not for libido purposes… but for ridding my torso of this terribly stubborn FAT!)… again any thoughts on a good research lab?

Since I have opened up my whole arsenal down there for the world to see I should get more specific in terms of what is going on.

-No Libido to speak of
-Erections are weak
-Orgasm is minimal
-thrust of ejaculation is basically a dribble
-volume of ejaculation is low-moderate
-viscosity (never thought I’d have to use that term when speaking of my spunK) of ejaculation is thin but chunky white clumps… (ready to vomit yet?)

Thanks again e1… your thoughts are appreciated.

Jet.